# SDR CALA9700525

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68041
- Make and model: Doug DC-10-10
- Aircraft serial: 46900
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK ON WEB STIFFENER AND EXTERIOR SKIN OF NR 3 ENGINE PYLON AFT PANEL NR 488EL.  THE CRACK WAS STOP DRILLED, DOUBLERS WERE FABRICATED AND INSTALLED IAW SRM 54-00-01, 54-31-01, AND 51-31-01.
